# SDR CHQ00006

- Difficulty date: July 19, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 340A118
- Aircraft time: 29,251 hours, 29,535 cycles
- Engine: Ge CT75A2
- Engine time: 29,167 hours, 29,472 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  A/C RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED DOWNLOCK SWITCH.
